Mauricio Godoy Molina
Mauricio Godoy Molina
Associate professor, Universidad de la Frontera, Chile
Zweryfikowany adres z - Strona główna
Cytowane przez
Cytowane przez
An intrinsic formulation of the problem on rolling manifolds
M Godoy Molina, E Grong, I Markina, FS Leite
Journal of dynamical and control systems 18 (2), 181-214, 2012
Sub-Riemannian geodesics and heat operator on odd dimensional spheres
M Godoy Molina, I Markina
Analysis and Mathematical Physics 2 (2), 123-147, 2012
Sub-semi-Riemannian geometry of general H-type groups
M Godoy Molina, A Korolko, I Markina
Bulletin des Sciences Mathématiques 137 (2013), No. 6, 805–833., 2013
On the volume of a spherical octahedron with symmetries
NV Abrosimov, M Godoy Molina, AD Mednykh
Journal of Mathematical Sciences 161 (1), 1-10, 2009
The rolling problem: overview and challenges
Y Chitour, M Godoy Molina, P Kokkonen
Geometric Control Theory and Sub-Riemannian Geometry, 103-122, 2014
Symmetries of the rolling model
Y Chitour, M Godoy Molina, P Kokkonen
Mathematische Zeitschrift 281 (2015), No. 3, 783-805., 2013
Geometric conditions for the existence of a rolling without twisting or slipping
M Godoy Molina, E Grong
Communications on Pure and Applied Analysis 13 (1), 435-452, 2014
Riemannian and sub-Riemannian geodesic flows
MG Molina, E Grong
The Journal of Geometric Analysis 27 (2), 1260-1273, 2017
Sub-Riemannian geometry of parallelizable spheres
M Godoy Molina, I Markina
Revista Matemática Iberoamericana 27 (3), 997-1022, 2011
The rolling problem: overview and challenges. Geometric control theory and sub-Riemannian geometry, 103–122
Y Chitour, M Godoy Molina, P Kokkonen
Springer INdAM Ser, 2014
Rolling against a sphere: the non-transitive case
Y Chitour, MG Molina, P Kokkonen, I Markina
The Journal of Geometric Analysis 26 (4), 2542-2562, 2016
The sub-Riemannian cut locus of H-type groups
C Autenried, M Godoy Molina
Mathematische Nachrichten 289 (1), 4–12, 2016
On geometrical properties of a hyperbolic octahedron having mmm-symmetry (in Russian)
ГА Байгонакова, М Годой-Молина, АД Медных
Kemerovo State University Vestnik 3, 13, 2011
Navier–Stokes Equations on Weighted Graphs
RA Hidalgo, M Godoy Molina
Complex Analysis and Operator Theory 4 (3), 525-540, 2010
On the Controllability of the Rolling Problem onto the Hyperbolic -space
Y Chitour, M Godoy Molina, P Kokkonen
SIAM Journal on Control and Optimization 53 (2), 948-968, 2015
Lie algebras attached to Clifford modules and simple graded Lie algebras
K Furutani, MG Molina, I Markina, T Morimoto, A Vasil'ev
arXiv preprint arXiv:1712.08890, 2017
Rigidity of 2-step Carnot groups
MG Molina, B Kruglikov, I Markina, A Vasil’ev
The Journal of Geometric Analysis 28 (2), 1477-1501, 2018
Existence of solutions of semilinear systems in
R Hidalgo, M Godoy
Proyecciones (Antofagasta) 27 (2), 171-183, 2008
Submersions and curves of constant geodesic curvature
M Godoy Molina, E Grong, I Markina
Mathematische Nachrichten 292 (9), 1956-1971, 2019
Sub-Riemannian Geodesics in the Octonionic H-type Group
C Autenried, M Godoy Molina
Analysis, Modelling, Optimization, and Numerical Techniques, 113-126, 2015
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20